INTRO Howdy from TX - allodynia and muscle questions

NarrowSparrow

Explorer
Joined
Aug 12, 2026
Messages
18
Reaction score
0
Location
TX USA
Quick background: one of those compounding sites advertised on TV is where my GLP journey started 😉

Sema treated me well. Cost then pushed me off it toward a different source offered through an
employer program. TL;DR gained weight, was totally ineffective. Most likely the compounding changes
wrapped up in the lawsuits. I was furious.

Then I entered the gray zone. Reta began at the end of June or in early July, titrated up fast -
quicker than I probably should have, but whatever. Currently 8mg, and holding steady there.

The full body skin pain did arrive, but it has faded as my system adjusted to the 8mg, which I have
now held at 8mg for roughly 3 weeks. Down 11 pounds from the start, so the pace is steady rather than
rapid.

NAD+ 500mg weekly also got a try, for about 5 weeks, on the strength of reading that it helps with
GLP fatigue. A difference I cannot honestly claim to have felt, and it likely won't be continued at
this time.

At 8mg eating has become almost impossible for me, which is actually not a good thing. Muscle loss
from being unable to eat properly is not a trade I want, so I am weighing a step down to 6mg in
search of a happy medium. Has anyone found that helpful?

Any muscle preservation tips?

On filtering, I have to admit I hadn't done it. Yikes I know. The truth is I jumped straight in and
only found out filtering existed last week, so a starter kit is now on hand and I have moved to
hospira bac water instead of what has been delivered with my vials. Whether the skin discomfort
improves is anyone's guess - my reading says it is somewhat common with Reta, not necessarily a bac
water issue. Meh.

Constant cold as well, and the goosebumps hurt because of the weird skin discomfort. Any insight on
that would be super great!

Anyway, I'm happy to be here! Clearly I have lots to learn. Tirz is something I have never tried,
though I would consider it as a Reta replacement should the side effects become too bothersome.
Whether my history with GLPs means I have to start low on tirz I do not know, but I'll cross that
bridge if/when the time comes.

Lastly, whoever created this little gem of a diagram, thank you! It's a great visual tool!
 
Back
Top